| Catalog Number |
08469890160 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys troponin t gen 5 on a cobas e 801 analytical unit.The sample initially resulted in a troponin t value of 2181 ng/l.The sample was repeated three additional times, resulting in values of 1804 ng/l, 1770 ng/l, and 1770 ng/l.
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The field service engineer traced the issue to the customer's centrifugation protocols.No specific details were provided.The investigation could not identify a product problem.The cause of the event could not be determined.